Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Selfadjoint operator extensions satisfying the Weyl commutation relations

Author: Palle E. T. Jørgensen
Journal: Bull. Amer. Math. Soc. 1 (1979), 266-269
MSC (1970): Primary 47B25, 81A20; Secondary 43A65, 46K99, 47B47
MathSciNet review: 513756
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Foiaş and L. Gehér, Über die Weylsche Vertauschungsrelationen, Acta Sci Math. 24 (1963), 97-102. MR 150601
  • 2. P. E. T. Jørgensen (a) (with R. T. Moore), Commutation relations for operators, semigroups, and resolvents in mathematical physics and group representations (preprint); P. E. T. Jørgensen, (b) (with P. S. Muhly), Selfadjoint extensions satisfying the Weyl operator commutation relations (in preparation).
  • 3. M. A. Naĭmark, On commuting unitary operators in spaces with indefinite metric. Acta Sci. Math. 24 (1963), 177-189. MR 161158
  • 4. J. von Neumann, (a) Allgemeine Eigenwerttheorie Hermitescher Funktionaloperatoren. Math. Ann. 102 (1929-30) 49-131; J. von Neumann, (b) Die Eindentigkeit der Schrödingerschen Operatoren, Math. Ann. 104 (1931), 570-578.
  • 5. R. S. Phillips, On dissipative operators, Lecture Series in Differential Equations, vol. II. A. K. Aziz (Ed.), Van Nostrand Mathematical Studies no. 19, Van Nostrand, New York, 1969.
  • 6. N. S. Poulsen, On C, J. Functional Analysis, (1972), 87-120. MR 310137
  • 7. R. T. Powers, On selfadjoint algebras of unbounded operators, Trans. Amer. Math. Soc 187 (1974), 261-293. MR 333743
  • 8. R. R. Rao, Unitary representations defined by boundary conditions-the case of sl (2, R), Acta Math. 139 (1977), 185-216, MR 507246
  • 9. D. Sarason, On spectral sets having connected complement, Acta Sci. Math, 26 (1965), 289-299. MR 188797
  • 10. L E. Segal, Nonlinear functions of weak processes, II, J, Functional Analysis 6 (1970), 29-75. MR 263369
  • 11. I. M. Singer, Lie algebras of unbounded operators, Thesis, Univ. of Chicago, 1950.
  • 12. M. H. Stone, Linear transformations in Hubert space. III. Operational methods and group theory, Proc. Nat. Acad. Sci. U.S.A. 16 (1930), 172-175.
    [LP] P. D. Lax and R. S, Phillips, Scattering theory, Academic Press, New York, 1967. MR 217440

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47B25, 81A20, 43A65, 46K99, 47B47

Retrieve articles in all journals with MSC (1970): 47B25, 81A20, 43A65, 46K99, 47B47

Additional Information


American Mathematical Society